How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Vakul Aren Your Own Question
Vakul Aren
Vakul Aren, Doctor
Category: Health
Satisfied Customers: 4004
Experience:  MBBS,DTM&H( Univ of Liverpool),34yrs experience in practice
15267045
Type Your Health Question Here...
Vakul Aren is online now
A new question is answered every 9 seconds

I have a friend that forgot he took his medicine - flexiril

This answer was rated:

I have a friend that forgot he took his medicine - flexiril and took 6 at once 10 mg. he is unsure if he also took oxycarbamazepine 100mg. He also took 2 klonopin 1 mg and really early in the day took Percocet . He refuses to call the doc but I'm nervous. I'm a nursing student and his BP and HR are normal for him. His heartbeat is not irregular , he has no temp, but he is confused and getting angry, forgetting what he said, etc. what should I be watching for? This was at about 7 pm. It is now almost 10 pm

Central Nervous system effects and respiratory depression may occur additively upon consumption of multiple drugs with sedative and analgesic effects.Drowsiness,agitation,confusion,slurred speech,hallucinations,seizures and comas are known to occur if overdose of flexeril/cyclobenzaprine is taken.The other drugs with sedative effects are also capable of causing a problem.A moderate drug interaction is there between flexeril and clonazepam.It would be prudent to take the patient to the ER urgently if such symptoms are seen.A stomach wash and observation may be done and respiratory assistance may be required if matters get worse.A cocktail of muscle relaxants,analgesics and benzodiazepines would be unpredictable and potentially dangerous.

Vakul Aren and 2 other Health Specialists are ready to help you

Related Health Questions